# SDR AALA202302011766

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737*
- Aircraft serial: 44458
- Aircraft time: 7,220 hours, 2,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT SEAT FLASHLIGHT FAILS TEST. REPLACED BATTERY PACK PER AMM 25-64-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
